Previous |  Up |  Next

Article

Title: Approximation by optimal periodic interpolation (English)
Author: Delvos, Franz-J.
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 35
Issue: 6
Year: 1990
Pages: 451-457
.
Category: math
.
MSC: 41A05
MSC: 41A30
MSC: 41A65
idZBL: Zbl 0743.41005
idMR: MR1089925
.
Date available: 2008-05-20T18:40:14Z
Last updated: 2015-06-01
Stable URL: http://hdl.handle.net/10338.dmlcz/104427
.
Reference: [1] I. Babuška: Über universal optimale Quadraturformeln.Teil 1, Apl. mat. 13 (1968), 304-338, Teil 2, ApI. mat. 13 (1968), 388-404. MR 0244680
Reference: [2] F.-J. Delvos: Periodic interpolation on uniform meshes.J. Approx. Theory 51 (1987), 71 - 80. Zbl 0664.41004, MR 0906762, 10.1016/0021-9045(87)90096-7
Reference: [3] F.-J. Delvos: Interpolation of odd periodic functions on uniform meshes.ISNM 74 (1985), 105-121.. Zbl 0578.41012, MR 0899092
Reference: [4] Y. Katznelson: An introduction to harmonic analysis.Dover, New York 1976. Zbl 0352.43001, MR 0422992
Reference: [5] F. Locher: Interpolation on a uniform mesh by translates of one function and related attenuation factors.Math. Computation 37 (1981), 403-416. MR 0628704, 10.1090/S0025-5718-1981-0628704-2
Reference: [6] M. Práger: Universally optimal approximation of functionals.Apl. mat. 24 (1979), 406-420. MR 0547044
.

Files

Files Size Format View
AplMat_35-1990-6_3.pdf 637.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo